advertisement
Question
Posted by: melody | 2011/06/06

Duromine 30mg

Hi there, i have just been put on duromine 30mg by my doc as i am morbidly obese... i just wanted to know is ther any other ladies who have taken it and their experiences on it... i am nervous cos i keep hearing such negative things about it... I HAVE TRIED TO LOSE WEIGHT BUT FAILED NO MATTER WHAT I DO.. i was on medication and that was one of the side effects..weight gain.. please if you have any comments on it and how best to use it... its not a wonder pill where you pop it and do what you want i think you also have to make the effort..

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Melody
Duromine is an appetite suppressant which will make you less hungry and thus reduce how much you eat. Combine the medication with a balanced low-fat slimming diet (click on 'DietnFood' at the top of this page, and then on 'Healthy Diets'). Select one of the diets that you reckon you can stick to and use it to readjust your food intake. A good rule is to cut down on your fat intake (check out the low-fat, high-fibre diet on the Diet'nFood site while you are there). If its fatty, don't eat it. So as you say, you will also have to do your bit to lose weight. Once you start losing and become more mobile you can also consider doing some form of exercise (for example going for walks, swimming or cycling on a stationary bike) to stimulate your metabolism on a daily basis. Start slowly and for short periods, and then increase how long and hard you exercise as you become fitter. All medications can cause side-effects, so if you experience any negative side-effects when you use Duromine please contact your doctor or pharmacist to obtain advice on what you should do.
Wishing you all the best with your new regimen.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: LC | 2011/06/13

Hi, ek het ook Duromine 30mg gebruik, dit het heeltemal jou hongerpyne gestil, jy moet net nie NIE eet nie want dit gaan nie help nie. Ek het 11 kg verloor in 3 maande en drink so een keer ''n week weer ''n Duromine en hou my kilogramme af. Dit is wonderlik, wat ek in die begin gedoen het is ek het heeltemal stysel probeer uitsny, en baie water gedrink, wel ek moet sê  mens is vreeslik dors. Ek eet nou weer stysel. Die probleem met die slapeloosheid is wel daar, maar ek het ''n punt daarvan gemaak om elke aand te gaan oefen, dan oefen jy die ekstra energie uit, geen probleem verder nie. Sterkte!!!

Reply to LC
Posted by: Tots | 2011/06/08

Hi Melody

I have been on it to for a week so far and it certainly has reduce my food intake. Just couldnt stop indulging *so big ups to that*. However my side effects are sleepless nites, sleep for a maximum of 3 hours and feeling a bit short tempered. Either than that its all good. Stick to it and see results.

GUD LUCK

Reply to Tots
Posted by: DietDoc | 2011/06/06

Dear Melody
Duromine is an appetite suppressant which will make you less hungry and thus reduce how much you eat. Combine the medication with a balanced low-fat slimming diet (click on 'DietnFood' at the top of this page, and then on 'Healthy Diets'). Select one of the diets that you reckon you can stick to and use it to readjust your food intake. A good rule is to cut down on your fat intake (check out the low-fat, high-fibre diet on the Diet'nFood site while you are there). If its fatty, don't eat it. So as you say, you will also have to do your bit to lose weight. Once you start losing and become more mobile you can also consider doing some form of exercise (for example going for walks, swimming or cycling on a stationary bike) to stimulate your metabolism on a daily basis. Start slowly and for short periods, and then increase how long and hard you exercise as you become fitter. All medications can cause side-effects, so if you experience any negative side-effects when you use Duromine please contact your doctor or pharmacist to obtain advice on what you should do.
Wishing you all the best with your new regimen.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement